# SDR COEA2010010801880

- Difficulty date: January 8, 2010
- Submitted: January 11, 2010
- Operation: Air carrier
- Aircraft: N880FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0215
- Aircraft time: 7,866 hours, 14,097 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Timer
- Part number: 3D299101RX
- Part serial: U0429
- Condition: Defective
- Location: De-Ice System
- Part time: 7,866 hours, 14,097 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

TAXI BACK FLT 8699 SEA:  FLIGHT 8699 TAXIED OUT, ON RUN UP PILOT DISCOVERED THE DEICE BOOTS DID NOT INFLATE ALL 3 CYCLES IN AUTO MODE.  AIRCRAFT TAXIED BACK TO RAMP FOR MAINTENANCE.  MAINTENANCE REMOVED AND REPLACED THE DE-ICE TIMER.  AIRCRAFT RETURNED TO SERVICE.
